# SDR USAA2014080600014

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 40,912 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK LEVEL 2 GALVANIC CORROSION ON R2 DOOR SILL AT FRAME 68, -Y1292.  REPAIRED R2 DOOR SILL IAW SRM 53-41-14-101, 53-41-14-201 & 51-44-11.
